# SDR 02FDEA00138

- Difficulty date: February 20, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 32,448 hours, 7,437 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: D233900
- Condition: Broken
- Location: Nr 3 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG GENERATOR FEEDER CABLE N117-1-00A (AL) NEAR TERMINAL STRIP S3-385R BROKEN.  REMOVED AND REPLACED NR 3  ENG GEN FEEDER LINE CABLE AND CLAMPS PER MM 24-22-03-5.
